Jump to content

Search the Community

Showing results for tags 'Tapering'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 177 results

  1. SourCherry

    SourCherry: Pristiq

    I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of energy! Felt great! But as time went on I put on a lot of weight and had to talk myself into the simplest tasks! After a year of being on Pristiq, I was diagnosed with high blood pressure. I have read that this has happened to other Pristiq users. However, my father has high blood pressure so this may just be hereditary. I decided to taper off!! I have read the horror stories of withdrawal and it scared me. However, I want off of this medicine! So Monday I took my 50mg dose and decided to take one every third day. Today is the third day, and although I am dizzy, it isn't anything that I can't tolerate. I decided to take one if the withdrawal gets bad enough. I know that cold turkey is not recommended but I figure if it isn't keeping me from working or doing my everyday things it was ok?! I will keep you all posted about the process for me. I know everyone is different so I would never recommend this method to anyone!!!!! I was just wondering if anyone else went this route? What kind of withdrawal symptoms you had? How did you taper off? Just stories about your experiece being on Prisitiq, the side effects you had while on it, and what made you decide to quit taking it and regain your life back:)
  2. Hi everybody! First post here. I have been on Pristiq for about 4 years. At first it was 50mg per day then a little less than 2 years ago I was increased to 100mg a day. (in there somewhere I was on klonopin for less than a year at the same time. quit that mess cold turkey with some pretty brutal withdrawals) 3-4 months ago I tapered myself down to 50mg a day. Last week my doctor advised me that I could start to ween off completely by taking half a pill every other day. This morning should have been my half a pill day but I didn't feel horrible and I am very excited to be off this medication so I didn't take it. I've got a tiny bit of dizziness but only when I'm moving around. No bad brain zaps yet. I am weepy though. Crying over weird things, remembering things from the past and crying over them, etc. I don't feel nearly as bad as I did when I stopped the klonopin so now I'm wondering- do I just not take anymore and let my body ride it out? Or am I kidding myself and by this time tomorrow I will be a complete mess of a human if I don't take my half a pill because my body hasnt caught up? Sorry if none of this makes sense. Thanks in advance for any insights.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy